It is currently Sun Oct 22, 2017 1:55 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: Sub help
PostPosted: Thu May 11, 2017 1:34 am 
Offline
New Poster
New Poster

Joined: Thu May 11, 2017 1:25 am
Posts: 1
I was on subs for 1 year 4mg, 10 days ago I quit cold turkey and chose to take 2 tramadol each day for 2 days, only withdrawals I got is a lil rls, my question is I suffer fro migraines since I'm on day 11 now can I take a tramadol or will it restart withdrawals


Top
 Profile  
 
 Post subject: Re: Sub help
PostPosted: Thu May 11, 2017 4:09 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1016
If I were in your situation I'd be wary of taking any opioids at all for a while, beyond maybe a couple of OTC codeine tablets when needed. Is there any other medication that's useful for migraines? Maybe Neurontin or Depakote or something? I'm quite unfamiliar with treatments for migraine, but there must be other options.

Reason is that re-introducing opioids into the body can trigger cravings. One of my friends recently relapsed into heroin after being clean for 5 years because he was given morphine in hospital after an operation. I'm away Tramadol is not morphine, but it's still an opioid. I think it's a good habit to get into to minimise the use of opioids wherever possible. If I was off Suboxone, I'd even insist a doctor put me on non-opioid painkillers in hospital to avoid triggering cravings.

I don't think a couple of tramadol will restart withdrawals completely, though they could wind back your progress a little bit. A couple more even moreso. It could become a slippery slope.


Top
 Profile  
 
 Post subject: Re: Sub help
PostPosted: Thu May 11, 2017 5:13 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Fri Dec 30, 2016 7:01 pm
Posts: 353
Location: Mid-Atlantic
i'm reposting my comment to your other thread here. the mods may just keep one of your posts since you posted the same question 3 times.

hey al
I don't think one tramadal after 10 days will start you into wd. i would however be worried about you relapsing.
is tramadal what you usually take for your migraines? have you tried fioricet? it has a barbituate in it, but not an opiate.
sis

and also, that teejay said.

_________________
Get your shit together and live your life." Black Snake Moan


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Sub help
PostPosted: Thu May 11, 2017 9:32 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2436
Location: Tennessee
I'm going to leave this thread and delete the others. Having more than one thread of the same subject is going to get ya scattered responses and be confusing for everyone.

If u have went 11 days with no buprenorphine, taking one tramadol isn't going to really do anything extra to worsen withdrawal. U may still have some bupe withdrawal to deal with but that wouldn't be because of the tramadol. Sometimes ppl feel fine a few days and then a little withdrawal the next few days. Just be careful with the tramadol and not over do it, ur still really early off bupe and tram is addictive, I never felt anything from tramadol but others definitely have been addicted to it.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: rule62 and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group